Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to recover from betnovate gm skin cream side effects?

i have applied benovate gm skin cream wrongly for remove black spots.. so it create side effects such as more pimples on my face and also pain.. how can i recover from that side effect.. any cream to recover from side effects...
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  1768
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
first of all,stop using it.
use tab. doxycycline under medical supervision.
wash face regularly.
Answered: Sun, 7 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor